# SDR CA190730026

- Difficulty date: June 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Quest KODIAK 100
- Aircraft time: 972 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 1006174413D01
- Condition: Corroded
- Location: Rudder
- Part time: 849 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, THE LH FWD RUDDER CABLE P/N 100-617-4413-D01, AND RH FWD RUDDER CABLE P/N 100-4415-D01 WERE REPLACED DUE TO EXCESSIVE CORROSION. BOTH CABLES REPLACED WITH NEW TO RECTIFY. ALL WORK PERFORMED IAW THE APPLICABLE MAINTENANCE PUBLICATIONS. AIRCRAFT IS OPERATED ON AMPHIBIOUS FLOATS, AND OPERATES PART TIME IN SALT WATER.   NOTE: ONLY ONE CABLE LISTED ON SDR PART DETAIL SECTION DUE TO SPACE AVAILABILITY. (TC# 20190730026)
